# SDR SWAA2021071493016

- Difficulty date: July 10, 2021
- Submitted: July 14, 2021
- Operation: Air carrier
- Aircraft: N7715E
- Make and model: Boeing 737-7BD
- Aircraft serial: 33921
- Aircraft time: 52,415 hours, 27,357 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Rope
- Condition: Detached
- Location: Capt Side
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ESCAPE ROPE NOT ATTACHED CAPTAINS SIDE ; / [01] REATTACHED CAPT'S EMERGENCY ESCAPE ROPE IAW AMM 25-61-10. A/C OK FOR SERVICE.
